# SDR CALA2018022400795

- Difficulty date: February 24, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 108,659 hours, 16,965 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 5000 FEET RECEIVED A FLAPS EICAS, CONFIG LIGHT, MASTER WARNING AND AURAL WARNING.   SPD LIM IN AMBER AT BOTTOM OF SPEED TAPE.  EMERGENCY DECLARED. PERFORMED RESISTANCE AND INDUCTACE CHECKS ON PROXIMITY SENSORS S244 AND S266 IAW AMM 32-61-99-706-113, STEP E(2).  RESISTANCE S244: 18.2 OHMS; S266: 18.46 OHMS.   ACCOMPLISHED FULL STRUT SERVICE IAW AMM 12-15-02.   ACCOMPLISHED WARNING SYSTEM TEST IAW AMM31-51-00,  ALL TESTS NORMAL  NO FAULTS NOTED. ACCOMPLISHED TCAS BITE IAW FIM34-45 TASK 807 AND AMM34-45-00, NO FAULTS NOTED. ACCOMPLISHED STALL WARNING TEST IAW AMM 27-32-00,  ALL INDICATIONS NORMAL.
